Lecture given at Institut de Mathématiques in Bordeaux, France, June 2008.
© 2008 Lenny Fukshansky
Fukshansky, Lenny. "On distribution of well-rounded sublattices of Z²." Séminaire de Théorie des Nombres, Institut de Mathématiques de Bordeaux, University of Bordeaux, France. 13 June 2008.
Lecture relates to Fukshansky's published article of the same title in Journal of Number Theory, Vol. 128, Issue 8, pp. 2359-2393. DOI: 10.1016/j.jnt.2007.11.006
Previously linked to as: http://ccdl.libraries.claremont.edu/u?/irw,282.
Source: Author's manuscript in pdf
This lecture was also given during the CNTA10 at Waterloo, Canada in July 2008 and during the Analysis Seminar at the Claremont Colleges in September 2008.